# SDR AALA2019123099003

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 22,310 hours, 4,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 76859
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED:.. LAV DETECTOR CAME ON 5 MINUTES BEFORE DEPARTURE. MAINTENANCE REMOVED AND REPLACD LAV D SMOKE DETECTOR IAW TSM 26-17-00. OPS CHECK OK.
